Terraneo Elide

Associate Professor
SSD
MAT/05 - MATHEMATICAL ANALYSIS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16144
University email address
Web site
Research

Publications

Publications
  • Asymptotics for a parabolic equation with critical exponential nonlinearity / M. Ishiwata, B. Ruf, F. Sani, E. Terraneo. - In: JOURNAL OF EVOLUTION EQUATIONS. - ISSN 1424-3199. - 21:2(2021), pp. 1677-1716. [10.1007/s00028-020-00649-z]
  • Non-Maxwellian kinetic equations modeling the dynamics of wealth distribution / G. Furioli, A. Pulvirenti, E. Terraneo, G. Toscani. - In: MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES. - ISSN 0218-2025. - 30:4(2020), pp. 685-725.
  • Wright–Fisher–type equations for opinion formation, large time behavior and weighted logarithmic-Sobolev inequalities / G. Furioli, A. Pulvirenti, E. Terraneo, G. Toscani. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - 36:7(2019 Dec), pp. 2065-2082.
  • Non-uniqueness for a critical heat equation in two dimensions with singular data / N. Ioku, B. Ruf, E. Terraneo. - In: ANNALES DE L INSTITUT HENRI POINCARÉ. ANALYSE NON LINÉAIRE. - ISSN 0294-1449. - 36:7(2019 Dec), pp. 2027-2051.
  • Asymptotic behavior and decay estimates of the solutions for a nonlinear parabolic equation with exponential nonlinearity / G. Furioli, T. Kawakami, B. Ruf, E. Terraneo. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 262:1(2017 Jan 05), pp. 145-180.